Heart rate up, and nothing on board…

We got up this AM and because I got into a debate with a cousin on face book, I totally spaced on using the inhaler or taking the supplements… something I have done for a long time and habit is habit… 

Well we did our long walk, did chores, made breakfast and I am going why is my heart racing and why does this remind me of Japan…. and that aha moment happened….

Even with me being off the BP med and Thyroid med for over 48 hours, I still think they are in my system…  I know the BP med builds up over time and I wasn’t on it long enough for that to happen, and I know the thyroid med does the same and if you quit taking it cold turkey like I did, it can cause some of the things I am seeing… but there is that aha moment…

After the beating on Japan and the fact I had every symptom of a TBI, I never saw a doctor… they kept me hidden away, because Don’s military career was more important than my health… but ya know, Peggy got all the health care she needed… but not me…

Though the numbers are freaking me out just a little… I also know, that I have been through this before and that was a couple of decades before I ever started taking thyroid med…

I really think some of what I am dealing with is more than just straight forward hypothyroidism or hypertension….

It’s not comfortable to be sitting here or doing anything and you can feel every beat of your heart through out you whole body… I could even feel the heart beat in the top of my head without touching the area…

This is something that started after the beating on Japan in 68… I really do wish the worse for Freda & Peggy, they do not deserve any peace the rest of their lives!!!

So If I am remembering correctly, which surprises me, with how bad they hurt me in 68… I have been through these exact same symptoms since 1968, when I was only 14 years old… I may be a year off on that beating, but that is normal with traumatic brain injuries… and with how many I had… it’s lucky my brain remembers anything at all…

Instead of freaking myself out… I just need to focus on the calming techniques I have used for decades… it just sucks, cause that muscle in my left back shoulder area is letting me know it is so unhappy and that impacts the use of my left arm… which I keep hitting the wrong keys with that hand…

To arbitrarily go back on the meds without talking with a doctor, makes no sense, unless we end up in the ER… and I should be able to prevent that….

One thing is for sure… the bangers up and down the street haven’t got an emotion out of me and bitchy, I have not been since I quit the thyroid med… so we know that one drug is a big problem for me… and the Endo doc at El Paso tried other meds and those made me a raving lunatic….  thanks Freda & Don oh and especially Peggy!!!

I will figure this out and I will not just start popping pills because someone says I need too… there is going to have to be more justification than my numbers are up… we need to know why and if the brain injuries play a part…

Got a feeling none of this is going to be fun and lots of it are going to be scary…

TimesUp #MeToo WhyIDidntTell

I Remember… Margie… and the innate desire to not be seen, but become invisible…

Sgt. USAF DAV